On ideal sumset labelled graphs

Authors

DOI:

https://doi.org/10.22199/issn.0717-6279-2021-02-0022

Keywords:

Graph labelling, Set-labelling, Sumset labelling, Ideal sumset labelling

Abstract

The sumset of two sets A and B of integers, denoted by A + B, is defined as A+B = {a+b : a A, b B}. Let X be a non-empty set of non-negative integers. A sumset labelling of a graph G is an injective function f : V (G) → P(X) − {} such that the induced function f+ : E(G) → P(X)−{} is defined by f+(uv) = f(u) +f(v) uv E(G). In this paper, we introduce the notion of ideal sumset labelling of graph and discuss the admissibility of this labelling by certain graph classes and discuss some structural characterization of those graphs.

Author Biographies

Jincy P. Mathai, Muthoot Institute of Technology & Science

Dept. of Mathematics.

Sudev Naduvath, CHRIST (Deemed to be University)

Dept. of Mathematics.

Satheesh Sreedharan, Vidya Academy of Science & Technology

Dept. of Mathematics.

References

B.D. Acharya, “Set valuations of a graph and their applications”, MRI lecture notes in applied mathematics, no. 2, 1986.

J. A. Bondy and U. S. R. Murty, Graph theory with applications. London: Macmillan, 1976.

A. Brandstädt, V. B. Le, and J. P. Spinrad, Graph classes: a survey. Philadelphia, PA: SIAM, 1999, doi: 10.1137/1.9780898719796

I. Farah, Analytic quotients: theory of liftings for quotients over analytic ideals on the integers. Providence, RI American Mathematical Society, 2000, doi: 10.1090/memo/0702

J. A. Gallian, “A dynamic survey of graph labeling”, The electronics journal of combinatorics, vol. DS6, Dec. 2018, doi: 10.37236/27

K. A. Germina and N. K. Sudev, “On weakly uniform integer additive set-indexers of graphs”, International mathematical forum, vol. 8, no. 37, pp. 1827-1834, 2013, doi: 10.12988/imf.2013.310188

F. Harary, Graph theory. New Delhi: Narosa, 2001.

S. Naduvath and G Augustine, An introduction of sumset valued graphs. Lambert, Beau Bassin-Rose Hill: Lambert, 2018.

S. Naduvath and K. A. Germina, “A study on integer additive set-graceful of graphs”, Southeast Asian bulletin of mathematics, vol. 43, no. 5, pp. 761-772. [On line]. Available: https://bit.ly/3bFwyKq

S. Naduvath and K. A. Germina, “A study on topological integer additive set-labelling of graphs”, Electronic journal of graph theory and applications, vol. 3, no. 1, pp. 70-84, 2015, doi: 10.5614/ejgta.2015.3.1.8

S. Naduvath, K. A. Germina, and J. Kok, “Sumset valuations of graphs and their applications”, in Advanced applications of graph theory in modern society, M. Pal, S. Samanta, and A. Pal, Eds. Hershey, PA: IGI Global, 2020, pp. 208–250, doi: 10.4018/978-1-5225-9380-5.ch009

M .B. Nathanson, Additive number theory: Inverse problems and the geometry of sumsets. New York, NY: Springer, 1996.

A. Rosa, “On certain valuations of the vertices of a graph”, in Theory of graphs, international symposium, Rome, July 1966, 1967, pp. 349–355. [On line]. Available: https://bit.ly/3kldrJP

N. K. Sudev and K. A. Germina, “On integer additive set-indexers of graphs”, International journal of mathematical sciences and engineering applications, vol. 28, no. 2, pp. 11-22, 2014. [On line]. Available: https://bit.ly/3pYc9W1

N. K. Sudev and K. A. Germina, “Some new results on strong integer additive set-indexers of graphs”, Discrete mathematics, algorithms and applications, vol. 7, no. 1, Art ID:1450065, 2015, doi: 10.1142/S1793830914500657

D.B. West, Introduction to graph theory. Upper Saddle River, NJ: Prentice Hall 1996.

Published

2021-03-01

How to Cite

[1]
J. P. Mathai, S. Naduvath, and S. . Sreedharan, “On ideal sumset labelled graphs”, Proyecciones (Antofagasta, On line), vol. 40, no. 2, pp. 371-384, Mar. 2021.

Issue

Section

Artículos

Most read articles by the same author(s)